Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Boundary behavior of the Bergman kernel function on some pseudoconvex domains in $ {\bf C}\sp n$


Author: Sanghyun Cho
Journal: Trans. Amer. Math. Soc. 345 (1994), 803-817
MSC: Primary 32H10; Secondary 32H15
MathSciNet review: 1254189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be a bounded pseudoconvex domain in $ {\mathbb{C}^n}$ with smooth defining function r and let $ {z_0} \in b\Omega $ be a point of finite type. We also assume that the Levi form $ \partial \bar \partial r(z)$ of $ b\Omega $ has $ (n - 2)$-positive eigenvalues at $ {z_0}$. Then we get a quantity which bounds from above and below the Bergman kernel function in a small constant and large constant sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H10, 32H15

Retrieve articles in all journals with MSC: 32H10, 32H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1254189-7
PII: S 0002-9947(1994)1254189-7
Keywords: Bergman kernel function, finite 1-type, plurisubharmonic functions
Article copyright: © Copyright 1994 American Mathematical Society